# SDR CKSA98126

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT RADIUS AT FS 1480, 6, 12, 28, 36 AND 45 ABOVE UPPER CUSP AREA.  FABRICATED AND INSTALLED REPAIRS TO FS 1480 RT FRAME IAW COTNEY DWG D93-R63, DC8 SRM 51-1-21, 51-1-20D, 51-1-8, 51-1-16, 51-1-1.  HEAT TREATED AND AGED REPAIR ANGLES.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04890 TASK NR Y1311.
